Posted by shellie on November 23, 2000, at 18:51:20
In reply to Re: Does Galactorrhea cause weight gain? » angelrose, posted by SLS on November 22, 2000, at 19:50:27
Hi Scott, my friend
While scimming these posts, I just started to wonder about my weight gain on lamictal. Besides the weight gain, my breasts were somewhat enlarged and aching all the time. I had no sign of milk flow.
Could these symptoms have to do with increased levels of prolactin? Is there any way to control this, e.g., small amounts of testrosterone?
A lot of this is over my head,but I'd love to take lamictal again without the weight gain and breast pain.
On the third day of taking pindolol (only 1/8 of a 25mg pill), I plummeted. Coincidence maybe, but somehow I don't believe so. Anyway, I think probably no more drug trials until after xmas.
How are you doing on your last combo? You were in a pretty good place when last we communicated.
until later, shellie